Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Stopping Pristig Cold Turkey

Posted Feb 05 2012 12:52am

I't been about three weeks since my Doctor and I decided to stop taking Pristig. Beside having very troubling side effects when starting Pristig there was no improvement in my mood it made me feel worse. The last 3 weeks have been terrible for two weeks I couldn't get out of bed I was so miserable. Most severe side effects were nausea,dizzyness,pain.sweats,chills,tired,headaches, weird dreams.I am now in my third week and am so fustrated I'm afraid it will never end.Still having dizzyness,sweats,chills, tired and weird dreams. yesterday I had a couple hours where my heaviness seemed to lift I was so excited but today right back to where I was before.Depressing. I am scared that what is happening is the depression and I've tried so many different meds and all they do is make me worse. I'm super fustrated and keep praying that I will see the light at the end of the tunnel. I want to get better sooooo badly. It also upset me that my doctor told me that I shouldn't be having any current withdrawal effects he is wrong. I've seen posts where pristig withdrawals last longer than just a couple weeks.Any Ideas or suggestions would be great I think I really someone to tell me it will get better. Susan 

Post a comment
Write a comment:

Related Searches